# SDR SWAA012772

- Difficulty date: October 4, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 43,423 hours, 33,802 cycles
- Engine: Ge CFM56*
- Engine time: 43,950 hours, 43,268 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 721766
- Condition: Overheated
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED DURING CRUISE.  REDUCED THROTTLE TO IDLE AND LIGHT WENT OUT.  ON THE GROUND EGT WAS 680 AND OIL PRESS WAS 18 - 20 PSI.  SHUT NR 1 ENGINE DOWN.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
